Route problem with constraints depending on a list of tasks

A. G. Chentsov, A. A. Chentsov

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)685-688
Number of pages4
JournalDoklady Mathematics
Volume92
Issue number3
DOIs
Publication statusPublished - 1 Nov 2015

Fingerprint

Value Function
Dynamic Programming
Cost Function

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

Chentsov, A. G. ; Chentsov, A. A. / Route problem with constraints depending on a list of tasks. In: Doklady Mathematics. 2015 ; Vol. 92, No. 3. pp. 685-688.
@article{fac97a85c4ee4a6fa402b5f88b6ea501,
title = "Route problem with constraints depending on a list of tasks",
author = "Chentsov, {A. G.} and Chentsov, {A. A.}",
year = "2015",
month = "11",
day = "1",
doi = "10.1134/S1064562415060083",
language = "English",
volume = "92",
pages = "685--688",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "3",

}

Route problem with constraints depending on a list of tasks. / Chentsov, A. G.; Chentsov, A. A.

In: Doklady Mathematics, Vol. 92, No. 3, 01.11.2015, p. 685-688.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Route problem with constraints depending on a list of tasks

AU - Chentsov, A. G.

AU - Chentsov, A. A.

PY - 2015/11/1

Y1 - 2015/11/1

UR - http://www.scopus.com/inward/record.url?scp=84953232294&partnerID=8YFLogxK

UR - http://elibrary.ru/item.asp?id=26928932

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000368186800010

U2 - 10.1134/S1064562415060083

DO - 10.1134/S1064562415060083

M3 - Article

VL - 92

SP - 685

EP - 688

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 3

ER -